# SDR HALA2013112800173

- Difficulty date: November 28, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 46,189 hours, 8,386 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LAND 3, NO AUTOLAND ANNUNCIATED ON AUTOLAND STATUS PANEL.  MCDP BITE, LAST FLIGHT FAULT SHOWS "RA-C" CODE 130861.  TROUBLESHOT IAW FIM 22-02-00, FIG 112 TO BLOCK 22.  BITE TEST OF CENTER R/A "PASS" PERFORMED MCAP TEST 40 IAW AMM 22-00-02, TEST PASS.
